# SDR PCAA0304067

- Difficulty date: April 15, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N844EX
- Make and model: Dhav DHC8102
- Aircraft serial: 339
- Aircraft time: 25,475 hours, 28,046 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HPN-FLIGHT 3571, CREW REPORTED AT LOW POWER SETTINGS HAD A STRONG OIL ODOR IN THE BLEEDS.  MAINTENANCE INSPECTED BOTH ENGINES, GROUND RAN AIRCRAFT WITH CREW, NO ODOR WAS EVIDENT.  AIRCRAFT WAS RETURNED TO SERVICE.
